Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


Properties of Solutions to Volterra Integro-Differential Equations with Delay

PP: 1775-1780
Cemil Tunc,
Using suitable Lyapunov functionals, we study the stability and boundedness of solutions in a class of non-linear Volterra integro-differential equations with delay. Our results give new sufficient conditions for stability and boundedness of solutions for the considered equations, and they improve, complete and extend the results obtained in literature

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved